Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 183, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 9, 2011, 9:58 PM CDT for 4 counties in Missouri. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2011, 9:58 PM CDT (02:58 UTC)
- Expired
- Jun 9, 2011, 10:30 PM CDT
- In force
- 32 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Adair County, MO, Linn County, MO, Macon County, MO, Sullivan County, MO
The radar
The Pleasant Hill radar (KEAX), 174 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 3:05 PM CDT | Tornado Watch | SPC | 7 hr |
| Jun 9, 9:48 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 3.0 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2854 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1456 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.1
The text
As transmitted, in the capitals the NWS used until 2016.
530 WUUS53 KEAX 100258 SVREAX MOC001-115-121-211-100330- /O.NEW.KEAX.SV.W.0183.110610T0258Z-110610T0330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 958 PM CDT THU JUN 9 2011 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN ADAIR COUNTY IN NORTHEAST MISSOURI... NORTHEASTERN LINN COUNTY IN NORTH CENTRAL MISSOURI... NORTHWESTERN MACON COUNTY IN NORTH CENTRAL MISSOURI... SOUTHEASTERN SULLIVAN COUNTY IN NORTH CENTRAL MISSOURI... * UNTIL 1030 PM CDT * AT 955 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...AND PING PONG BALL SIZE HAIL. THIS STORM WAS LOCATED 5 MILES NORTHEAST OF LINNEUS...OR 11 MILES NORTH OF BROOKFIELD...AND MOVING NORTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... BROWNING...NEW BOSTON AND WINIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4016 9282 3985 9273 3985 9321 4003 9323 TIME...MOT...LOC 0257Z 243DEG 25KT 3995 9311 WIND...HAIL 60MPH 1.50IN $$ CDB
2 follow-up statements
779 WWUS53 KEAX 100307 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1007 PM CDT THU JUN 9 2011 MOC001-115-121-211-100330- /O.CON.KEAX.SV.W.0183.000000T0000Z-110610T0330Z/ LINN MO-MACON MO-SULLIVAN MO-ADAIR MO- 1007 PM CDT THU JUN 9 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN SULLIVAN...NORTHWESTERN MACON AND NORTHEASTERN LINN COUNTIES IN NORTH CENTRAL MISSOURI...AND SOUTHWESTERN ADAIR COUNTY IN NORTHEAST MISSOURI UNTIL 1030 PM CDT... AT 1004 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...AND DESTRUCTIVE HAIL UP TO TWO INCHES IN DIAMETER. THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF BROWNING...OR 11 MILES NORTH OF BROOKFIELD...MOVING EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... WINIGAN AND NEW BOSTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 3986 9315 4003 9314 4016 9282 3985 9273 TIME...MOT...LOC 0307Z 267DEG 23KT 3995 9306 WIND...HAIL 60MPH 2.00IN $$ CDB
014 WWUS53 KEAX 100330 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1030 PM CDT THU JUN 9 2011 MOC001-115-121-211-100339- /O.EXP.KEAX.SV.W.0183.000000T0000Z-110610T0330Z/ LINN MO-MACON MO-SULLIVAN MO-ADAIR MO- 1030 PM CDT THU JUN 9 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SULLIVAN... NORTHWESTERN MACON AND NORTHEASTERN LINN COUNTIES IN NORTH CENTRAL MISSOURI...AND SOUTHWESTERN ADAIR COUNTY IN NORTHEAST MISSOURI BEEN REISSUED... PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER INFORMATION. REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PORTIONS OF LINN...ADAIR AND MACON COUNTIES UNTIL 1130 PM CDT. LAT...LON 3986 9315 4003 9314 4016 9282 3985 9273 TIME...MOT...LOC 0329Z 267DEG 23KT 3996 9288 $$ CDB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:50 PM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, Jun 9, 6:50 PM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 650 PM CDT THU JUN 9 2011 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... ...MESOSCALE CONVECTIVE DISCUSSION... POTENTIALLY VOLATILE SITUATION UNFOLDING THIS AFTERNOON ACROSS THE FORECAST AREA WITH SEVERAL AREAS OF INTEREST. IN THE WAKE OF THE MORNING ACTIVITY...SEVERAL OUTFLOW BOUNDARIES WERE NOTED ACROSS THE AREA...ALONG WITH THE MAIN SYNOPTIC WARM FROM NOW DRAPED FROM NEAR FALL CITY NEBRASKA TO KIRKSVILLE MISSOURI. SOUTH OF THE FRONT...MLCAPE VALUES HAVE RISEN TO 2000-3000 J/KG THROUGH MOST OF THE WARM SECTOR AS TEMPERATURES HAVE CLIMBED INTO THE UPPER 80S TO LOWER 90S. ONE CELL OF INTEREST HAS ALREADY DEVELOPED SOUTH OF KIRKSVILLE WITH PING PONG TO BASEBALL SIZED HAIL REPORTED. ADDITIONAL DEVELOPMENT WILL BE POSSIBLE ALONG THE WARM FRONT/OUTFLOW BOUNDARIES ACROSS PORTIONS OF CENTRAL/NORTHERN MISSOURI WHERE MID LEVEL TEMPERATURES ARE A TAD COOLER. ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL OF PRODUCING VERY LARGE HAIL AND DAMAGING WINDS. SHOULD THE STORMS RIDE ALONG EXISTING BOUNDARIES...ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THE NEXT AREA OF INTEREST EXIST FURTHER WEST ACROSS PORTIONS OF NORTHEAST KANSAS INTO NORTHWEST MISSOURI WHERE THE INTERSECTION OF THE SURFACE WARM FRONT...COLD FRONT...AND REMNANT OUTFLOW BOUNDARY EXISTS. 20Z TOP SOUNDING SHOWS A STOUT CAP REMAINS IN PLACE ACROSS THIS AREA. HOWEVER...LARGE SCALE ASCENT WILL INCREASE THROUGH THE REMAINDER OF THE AFTERNOON INTO THIS EVENING AS A POTENT UPPER SHORT WAVE TROUGH PIVOTS INTO THE PLAINS WITH ASSOCIATED HEIGHT FALLS OVERSPREADING THE REGION. LATEST SHORT RANGE HIGH RESOLUTION MODELS INDICATE EXPLOSIVE CONVECTIVE DEVELOPMENT IS POSSIBLE THIS AFTERNOON AND EVENING WITHIN THIS VICINITY. AS THE UPPER SHORT WAVE TROUGH APPROACHES THE AREA...MID LEVEL JET STREAK OF 50+KTS WILL NOSE INTO THE AREA...ENHANCING OVERALL DEEP LAYER SHEAR. THIS SHOULD SUPPORT LONGER LIVED SUPERCELL STRUCTURES AS THE ACTIVITY MATURES. THE AFOREMENTIONED SOUNDING ALSO INDICATES STEEP MID LEVEL LAPSE RATES AND LARGE CAPE WITHIN THE PREFERRED HAIL GROWTH REGION SUGGESTING THE POTENTIAL FOR VERY LARGE HAIL (GREATER THAN 3 INCHES) WITHIN THE STRONGER STORMS. IN ADDITION...AS THE LOW LEVEL JET INCREASES THIS EVENING...THE ASSOCIATED TORNADO POTENTIAL WILL ALSO INCREASE...ESPECIALLY WITH ANY STORMS THAT CAN MOVE ALONG THE WARM FRONT OR LATCH ONTO AN EXISTING OUTFLOW BOUNDARY. INITIAL INDICATIONS FOR WARNING OPERATIONS SUGGESTS CORES OF 50 DBZ UP TO 40KFT AND 60 DBZ ABOVE 30KFT FOR SEVERE SIZED HAIL. SHORT-MEDIUM RANGE (FRIDAY-THURSDAY)... BEYOND THIS AFTERNOON...THE POTENTIAL WILL EXISTS FOR ADDITIONAL THUNDERSTORM ACTIVITY TOMORROW AFTERNOON AS A COLD FRONT MOVES THROUGH THE AREA. HOWEVER...MUCH WILL DEPEND ON THIS AFTERNOONS CONVECTION AND ITS EFFECT ON THE MESOSCALE ENVIRONMENT. NEVERTHELESS...AN UPPER SHORT WAVE TROUGH WILL EJECT ACROSS THE MIDWEST WHICH SHOULD PROVIDE SUPPORT FOR STRONG TO SEVERE DEVELOPMENT ONCE AGAIN. ANY ACTIVITY WILL LIKELY PUSH SOUTH OF THE FORECAST AREA BY FRIDAY NIGHT AS THE SYNOPTIC FRONTAL BOUNDARY SAGS INTO SOUTHERN MISSOURI. A BRIEF REPRIEVE FROM THE ACTIVE WEATHER WILL TAKE PLACE ON SATURDAY BEFORE THE NEXT UPPER SHORT WAVE MOVES INTO THE PLAINS BY SUNDAY. THIS WILL ALLOW THE FRONT TO LIFT BACK NORTH WITH SHOWERS/THUNDERSTORMS BECOMING LIKELY ONCE AGAIN. REPEATED ROUNDS OF THUNDERSTORM ACTIVITY WILL BE POSSIBLE THROUGH THE MIDWEEK TIME FRAME AS SEVERAL UPPER FEATURES TRANSLATES ACROSS THE REGION. WENT WITH A BLENDED APPROACH FOR NOW GIVEN THE DISCREPANCIES IN THE GUIDANCE OUTPUT. DEROCHE && .AVIATION... FOR THE 00Z TAFS...A SURFACE LOW PRESSURE SYSTEM WAS LOCATED JUST WEST OF MHT KANSAS WITH A WARM FRONT EXTENDING EAST TO NEAR KSTJ. A COLD FRONT TRAILS THE LOW TO THE SOUTHWEST NEAR KICT KANSAS. THE LOW PRESSURE SYSTEM WILL CONTINUE TO TRACK EAST EARLY TONIGHT...POSING A THREAT FOR STRONG TO SEVERE THUNDERSTORMS...MAINLY BETWEEN 01Z-05Z. THE COLD FRONT WILL MOVE THROUGH THE TERMINALS BETWEEN 07-09Z WITH THE MVFR DECK IN NEBRASKA SETTLING INTO THE TERMINALS AFTER 14Z. THE CEILINGS WILL GRADUALLY LIFT IN THE AFTERNOON. ANOTHER CONCERN IS THAT ANOTHER WEAK UPPER LEVEL DISTURBANCE NORTH OF THE FRONT MAY TRIGGER SHOWERS AND ISOLATED THUNDERSTORMS LATE FRIDAY MORNING. THE PLACEMENT AND TIMING OF THIS ACTIVITY IS LOW. DB && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 9, 6:33 PM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 633 PM CDT THU JUN 9 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-101200- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 633 PM CDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT SCATTERED SEVERE THUNDERSTORMS WILL PERSIST ACROSS PORTIONS OF NORTHERN MISSOURI EARLY THIS EVENING WITH ADDITIONAL DEVELOPMENT FURTHER SOUTH ACROSS MUCH OF THE REMAINDER OF THE OUTLOOK AREA LATER THIS EVENING. THE STORMS WILL GRADUALLY SPREAD EAST AND SLOWLY DIMINISH AFTER MIDNIGHT. DUE THE COMBINATION OF STRONG INSTABILITY AND FAVORABLE SHEAR...SUPERCELLS ARE LIKELY WITH VERY LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. THE GREATEST THREAT OF SEVERE WEATHER IS MAINLY ALONG AND NORTH OF INTERSTATE 70. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS ARE LIKELY FRIDAY AFTERNOON AS A COLD FRONT FINALLY PUSHES THROUGH THE AREA. STRONG INSTABILITY AND FAVORABLE SHEAR WILL ONCE AGAIN SUPPORT A FEW SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE FOR AREAS GENERALLY ALONG AND SOUTHEAST OF A PRINCETON TO KANSAS CITY LINE. THE SEVERE THREAT MAY BE PUSHED FURTHER SOUTHEAST IF THE COLD FRONT MOVES QUICKER THAN CURRENTLY ANTICIPATED THUNDERSTORMS ARE POSSIBLE AGAIN FROM LATE SATURDAY THROUGH WEDNESDAY. SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS PERIOD ALTHOUGH THERE IS TOO MUCH UNCERTAINTY TO HIGHLIGHT A SPECIFIC PERIOD. DUE TO THE POTENTIAL FOR SEVERAL ROUNDS OF THUNDERSTORMS AND CELLS MOVING REPEATEDLY OVER THE SAME LOCATIONS...HEAVY RAINFALL COULD LEAD TO AREAS OF FLOODING...AND COULD EXACERBATE THE ONGOING MISSOURI RIVER FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING AND EARLY TONIGHT...MAINLY ALONG AND NORTH OF INTERSTATE 70. DB
In the hours before
Local storm report, Jun 9, 8:59 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
859 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM FLASH FLOOD 2 S TRENTON 40.05N 93.60W
06/09/2011 GRUNDY MO LAW ENFORCEMENT
WATER OF UNKNOWN DEPTH FLOWING ACROSS HIGHWAY 65
&&
SFORTINLocal storm report, Jun 9, 9:00 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
900 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL 1 W SOUTH GIFFORD 40.03N 92.70W
06/09/2011 E1.00 INCH MACON MO TRAINED SPOTTER
0328 PM HAIL 7 SW LA PLATA 39.95N 92.58W
06/09/2011 E1.50 INCH MACON MO TRAINED SPOTTER
0332 PM HAIL LA PLATA 40.03N 92.49W
06/09/2011 E1.00 INCH MACON MO LAW ENFORCEMENT
0336 PM TSTM WND DMG LA PLATA 40.03N 92.49W
06/09/2011 MACON MO LAW ENFORCEMENT
GAS STATION SIGN DAMAGED. TIME ESTIAMTED FROM RADAR.
0338 PM HAIL 4 SW GIBBS 40.06N 92.47W
06/09/2011 E1.00 INCH ADAIR MO PUBLIC
ALSO ESTIMATED 55 MPH WINDS
0405 PM HAIL 4 ESE ATLANTA 39.88N 92.41W
06/09/2011 E2.75 INCH MACON MO BROADCAST MEDIA
NUMEROUS REPORTS FROM MEDIA
0530 PM HAIL 8 SW TRENTON 40.00N 93.71W
06/09/2011 E0.75 INCH GRUNDY MO AMATEUR RADIO
0544 PM HAIL JAMESPORT 39.97N 93.80W
06/09/2011 E1.00 INCH DAVIESS MO AMATEUR RADIO
0557 PM HAIL 6 SW TRENTON 40.02N 93.68W
06/09/2011 E1.75 INCH GRUNDY MO AMATEUR RADIO
0600 PM HAIL 5 SW TRENTON 40.03N 93.67W
06/09/2011 E2.75 INCH GRUNDY MO PUBLIC
0606 PM FUNNEL CLOUD 6 NW CHILLICOTHE 39.85N 93.63W
06/09/2011 LIVINGSTON MO AMATEUR RADIO
FUNNEL REPORTED HALF WAY TO THE GROUND
0609 PM HAIL EDINBURG 40.08N 93.70W
06/09/2011 E0.75 INCH GRUNDY MO AMATEUR RADIO
0621 PM HAIL TRENTON 40.08N 93.60W
06/09/2011 E1.25 INCH GRUNDY MO AMATEUR RADIO
0625 PM HAIL TRENTON 40.08N 93.60W
06/09/2011 E0.88 INCH GRUNDY MO PUBLIC
0632 PM HAIL SW TRENTON 40.08N 93.60W
06/09/2011 E2.50 INCH GRUNDY MO BROADCAST MEDIA
0637 PM HAIL 4 W GALLATIN 39.91N 94.04W
06/09/2011 E1.75 INCH DAVIESS MO AMATEUR RADIO
0645 PM HAIL 7 N FILLMORE 40.13N 94.97W
06/09/2011 E1.00 INCH ANDREW MO PUBLIC
0645 PM HAIL BOLCKOW 40.12N 94.82W
06/09/2011 E0.75 INCH ANDREW MO PUBLIC
0652 PM TSTM WND DMG 7 S TRENTON 39.98N 93.60W
06/09/2011 GRUNDY MO PUBLIC
PART OF TREE BLOWN DOWN
0655 PM HAIL TRENTON 40.08N 93.60W
06/09/2011 E0.75 INCH GRUNDY MO AMATEUR RADIO
0701 PM HAIL BEVIER 39.75N 92.56W
06/09/2011 E1.00 INCH MACON MO BROADCAST MEDIA
0703 PM HAIL CAMERON 39.74N 94.24W
06/09/2011 E0.75 INCH DEKALB MO LAW ENFORCEMENT
0712 PM HAIL 9 S BETHANY 40.14N 94.03W
06/09/2011 E0.88 INCH HARRISON MO LAW ENFORCEMENT
0715 PM HAIL CALLAO 39.76N 92.62W
06/09/2011 E1.50 INCH MACON MO BROADCAST MEDIA
0715 PM HAIL 1 N CONCEPTION 40.26N 94.68W
06/09/2011 E1.25 INCH NODAWAY MO CO-OP OBSERVER
0716 PM HAIL HUMPHREYS 40.13N 93.32W
06/09/2011 E1.75 INCH SULLIVAN MO AMATEUR RADIO
0720 PM HAIL 4 N STANBERRY 40.27N 94.54W
06/09/2011 E1.50 INCH GENTRY MO TRAINED SPOTTER
0725 PM HAIL ALTAMONT 39.89N 94.09W
06/09/2011 E1.00 INCH DAVIESS MO AMATEUR RADIO
0726 PM HAIL MEADVILLE 39.79N 93.30W
06/09/2011 E0.88 INCH LINN MO AMATEUR RADIO
0730 PM HAIL PATTONSBURG 40.05N 94.14W
06/09/2011 E1.25 INCH DAVIESS MO PUBLIC
0758 PM HAIL 1 E GALLATIN 39.91N 93.94W
06/09/2011 E2.50 INCH DAVIESS MO AMATEUR RADIO
0802 PM HAIL 3 SW JAMESPORT 39.94N 93.84W
06/09/2011 E3.00 INCH DAVIESS MO AMATEUR RADIO
0805 PM HAIL W JAMESPORT 39.97N 93.80W
06/09/2011 E2.75 INCH DAVIESS MO AMATEUR RADIO
0811 PM HAIL JAMESON 40.01N 93.99W
06/09/2011 E1.50 INCH DAVIESS MO AMATEUR RADIO
0816 PM FLOOD MELBOURNE 40.15N 93.78W
06/09/2011 HARRISON MO AMATEUR RADIO
0818 PM HEAVY RAIN 7 SW TRENTON 40.01N 93.70W
06/09/2011 M2.40 INCH GRUNDY MO PUBLIC
0823 PM HAIL 6 SW TRENTON 40.02N 93.68W
06/09/2011 E1.75 INCH GRUNDY MO AMATEUR RADIO
0836 PM HEAVY RAIN TRENTON 40.08N 93.60W
06/09/2011 M2.05 INCH GRUNDY MO AMATEUR RADIO
1-3 INCHES OF WATER FLOWING OVER THE ROADWAYS
0838 PM HAIL 3 SW MILAN 40.17N 93.16W
06/09/2011 E1.25 INCH SULLIVAN MO AMATEUR RADIO
0838 PM HAIL 3 SW MILAN 40.17N 93.16W
06/09/2011 E1.25 INCH SULLIVAN MO AMATEUR RADIO
0854 PM FLASH FLOOD 7 SW TRENTON 40.01N 93.70W
06/09/2011 GRUNDY MO BROADCAST MEDIA
1 FOOT OF WATER FLOWING ACROSS ROUTE W.
ADDITIONALLY...WASTEWATER TREATEMENT FACILITY IN TRENTON
FLOODED.
0858 PM FLASH FLOOD 2 S TRENTON 40.05N 93.60W
06/09/2011 GRUNDY MO LAW ENFORCEMENT
WATER OF UNKNOWN DEPTH FLOWING ACROSS HIGHWAY 65
&&
SFORTINLocal storm report, Jun 9, 9:08 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
908 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM HAIL 3 NNW ROTHVILLE 39.69N 93.08W
06/09/2011 E2.50 INCH CHARITON MO TRAINED SPOTTER
&&
SFORTINLocal storm report, Jun 9, 9:14 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
914 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM HAIL MARCELINE 39.72N 92.95W
06/09/2011 E1.00 INCH LINN MO AMATEUR RADIO
&&
BAILEYLocal storm report, Jun 9, 9:41 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
941 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM HEAVY RAIN TRENTON 40.08N 93.60W
06/09/2011 M3.45 INCH GRUNDY MO AMATEUR RADIO
&&
SFORTINLocal storm report, Jun 9, 9:51 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
951 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 PM FLASH FLOOD 3 E COFFEY 40.11N 93.95W
06/09/2011 DAVIESS MO AMATEUR RADIO
WATER OF UNKNOWN DEPTH FLOWING ACROSS B HIGHWAY.
ADDITIONALLY...WATER FLOWING OVER ROADS IN JAMESPORT.
&&
SFORTINThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:00 PM CDT | Severe Thunderstorm Warning | EAX | Macon | 30 min |
| Jun 9, 7:05 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Sullivan | 25 min |
| Jun 9, 7:07 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, DeKalb | 23 min |
| Jun 9, 7:20 PM CDT | Areal Flood Advisory | EAX | Sullivan | 6 hr |
| Jun 9, 7:26 PM CDT | Severe Thunderstorm Warning | EAX | Linn | 34 min |
| Jun 9, 7:28 PM CDT | Severe Thunderstorm Warning | EAX | Sullivan | 32 min |
| Jun 9, 7:28 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison | 32 min |
| Jun 9, 7:42 PM CDT | Areal Flood Advisory | EAX | Daviess | 6 hr |
| Jun 9, 7:55 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Livingston | 35 min |
| Jun 9, 7:56 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Livingston | 34 min |
| Jun 9, 8:04 PM CDT | Flash Flood Warning | EAX | Sullivan | 6 hr |
| Jun 9, 8:12 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Sullivan | 33 min |
| Jun 9, 8:13 PM CDT | Flash Flood Warning | EAX | Daviess | 4 hr |
| Jun 9, 8:20 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Livingston | 25 min |
| Jun 9, 8:44 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Linn, Livingston | 31 min |
| Jun 9, 8:47 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Macon | 43 min |
| Jun 9, 9:14 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Linn, Livingston, Sullivan | 46 min |
| Jun 9, 9:28 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Macon | 47 min |
| Jun 9, 9:29 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt | 31 min |
| Jun 9, 9:37 PM CDT | Flash Flood Warning | EAX | Adair, Linn, Macon, Sullivan | 6 hr |
| Jun 9, 9:43 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt | 18 min |
| Jun 9, 10:02 PM CDT | Special Weather Statement | EAX | Atchison, Holt, Nodaway, Worth | 43 min |
| Jun 9, 10:06 PM CDT | Flash Flood Warning | EAX | Grundy, Linn, Livingston | 6 hr |
| Jun 9, 10:25 PM CDT | Special Weather Statement | EAX | Bates, Cass | 50 min |
| Jun 9, 10:27 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway | 18 min |
| Jun 9, 10:28 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon | 62 min |
| Jun 9, 11:24 PM CDT | High Wind Warning | EAX | Bates, Cass | 3 hr |
| Jun 10, 12:31 AM CDT | Areal Flood Warning | EAX | Adair, Daviess, Grundy, Linn, Livingston, Macon and 1 more | 10 hr |
| Jun 10, 8:20 AM CDT | Special Weather Statement | EAX | Buchanan | 40 min |
| Jun 10, 8:43 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 17 hr |
| Jun 10, 8:43 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 36 hr |
| Jun 10, 6:13 PM CDT | Special Weather Statement | EAX | Pettis | 47 min |
| Jun 10, 6:34 PM CDT | Severe Thunderstorm Warning | EAX | Pettis | 41 min |
| Jun 10, 6:48 PM CDT | Special Weather Statement | EAX | Howard | 42 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.